is hydrocortisone supposed to make hemorrhoids burn?
I recently had to pass a large, hard stool and it hurt like crazy. at first I thought I tore my rectum a little and it would heal in a day or two, but it's been a little over two weeks that it's been hurting. there was a little blood when I wiped the day after, but there hasn't been any blood that i've noticed since then. I did some research and read that straining like I had can cause a hemorrhoid. So that's a possibility too.
I got a new tube of proctosol-hc 2.5% from a family member to apply to the area last night. It burns really bad after I apply it. Is hydrocortisone creams supposed to burn when applied to hemorrhoids? if not then I guess I have a fissure like I suspected at first.
I don't have insurance and I'm between jobs at the moment, so going to a doctor for analysis on the problem is pretty much out of the question at the moment. I just want my butt to stop hurting so I can concentrate on more important things.
symptoms: I don't have any pain until my first bowel movement of the day. It stings, then the sting goes away while I wipe, but then within a few moments it starts stinging and hurting again. Sometimes the pain is almost unbearable. The pain will last for a few hours and sometimes for many hours, like ten or so. The pain will sometime go away when I start moving around and walk or if I squat, but if I sit or lie down it comes back. the pain also goes away if I wipe even when there's nothing to wipe off.
Is anyone familiar with these symptoms? If so, I am greatful for any input from you.
Last edited by fiddlerget; 02-15-2009 at 08:30 AM.